MathSciNet Relay Station
MathSciNet bibliographic data
MR2785755 05A05 (05A15 05A19)
Elizalde, Sergi The X-class and almost-increasing permutations. Ann. Comb. 15 (2011), no. 1, 51–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement